# SDR QMLA2025022320025

- Difficulty date: February 26, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N819LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0781
- Aircraft time: 3,679 hours, 8,552 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Ecs
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ABNORMAL SMELL IN THE REAR CABIN DURING OPERATING OF THE BLEED HEATING. TURNED THE HEATING OFF AND CONTINUED ON RTB LEG. LANDED WITHOUT INCIDENT, CALLED MAINTENANCE TO INVESTIGATE.
